# SDR 9811146309

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A AND B ZONE FLOOR PATH EMERGENCY LIGHTS ON THE RIGHT SIDE INOPERATIVE.  PLACED EMERGENCY LIGHT SWITCH TO ARM POSITION AND ALLOWED BATTERY PACKS TO CHARGE, OPERATIONAL CHECK GOOD.
